MURAL - Maynooth University Research Archive Library



    Items where Author is "Kirkland, Steve"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 15.

    Article

    Gursoy, Buket Benek and Kirkland, Steve and Mason, Oliver and Sergeev, Sergei (2015) The Markov Chain Tree Theorem in commutative semirings and the State Reduction Algorithm in commutative semifields. Linear Algebra and its Applications, 468. pp. 184-196. ISSN 0024-3795

    Gursoy, Buket and Kirkland, Steve and Mason, Oliver and Sergeev, Sergei (2013) On the Markov Chain Tree Theorem in Max Algebra. Electronic Journal of Linear Algebra, 26. pp. 15-27. ISSN 1081-3810

    Cavers, Michael and Fallat, Shaun and Kirkland, Steve (2010) On the normalized Laplacian energy and general Randic index R_{-1} of graphs. Linear Algebra and its Applications, 433 (1). pp. 172-190. ISSN 0024-3795

    Oliveira, Carla Silva and de Lima, Leonardo Silva and de Abreu, Nair Maria Maia and Kirkland, Steve (2010) Bounds on the Q-spread of a graph. Linear Algebra and its Applications, 432 (9). pp. 2342-2351. ISSN 0024-3795

    Brualdi, Richard A. and Kirkland, Steve (2010) Totally Nonnegative (0, 1)-Matrices. Linear Algebra and its Applications , 432 (7). pp. 1650-1662. ISSN 0024-3795

    Kirkland, Steve (2010) Algebraic Connectivity for Vertex-Deleted Subgraphs, and a Notion of Vertex Centrality. Discrete Mathematics, 310 (4). pp. 911-921. ISSN 0012-365X

    Kirkland, Steve (2010) Column Sums and the Conditioning of the Stationary Distribution for a Stochastic Matrix. Operators and Matrices, 4. pp. 431-443. ISSN 1846-3886

    Kirkland, Steve (2010) Fastest Expected Time to Mixing for a Markov Chain on a Directed Graph. Linear Algebra and its Applications, 433. pp. 1988-1996. ISSN 0024-3795

    Kirkland, Steve (2009) Near Threshold Graphs. Electronic Journal of Combinatorics, 16 (1). ISSN 1077-8926

    Kirkland, Steve (2009) A Cycle-Based Bound for Subdominant Eigenvalues of Stochastic Matrices. Linear and Multilinear Algebra, 57. pp. 247-266. ISSN 0308-1087

    Akelbek, Mahmud and Kirkland, Steve (2009) Coefficients of ergodicity and the scrambling index. Linear Algebra and its Applications, 430 (4). pp. 1111-1130. ISSN 0024-3795

    Kirkland, Steve (2009) On Q-spectral integral variation. Electronic Notes in Discrete Mathematics, 35. pp. 203-208. ISSN 1571-0653

    Akelbek, Mahmud and Kirkland, Steve (2009) Primitive digraphs with the largest scrambling index. Linear Algebra and its Applications, 430 (4). pp. 1099-1110. ISSN 0024-3795

    Kirkland, Steve (2009) Subdominant Eigenvalues for Stochastic Matrices with Given Column Sums. Electronic Journal of Linear Algebra, 18. pp. 784-800. ISSN 1081-3810

    Conference or Workshop Item

    Zappavigna, Annalisa and Colaneri, Patrizio and Kirkland, Steve and Shorten, Robert N. (2010) On the preservation of co-positive Lyapunov functions under Padé discretization for positive systems. In: 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010), 5-9 July 2010, Budapest, Hungary.

    This list was generated on Sat May 25 22:12:47 2019 UTC.